MAUDE Adverse Event Report: ZimVie US Corp LLC OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 5/4 X 11.5MM; Dental Implant

ZimVie US Corp LLC OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 5/4 X 11.5MM; Dental Implant
Catalog Number XIITP5411
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was internally stripped and was removed.Tooth site 30.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 5/4 X 11.5MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50054791
Report Number0001038806-2026-03982
Device Sequence Number10628227
Product Code DZE
UDI-Device Identifier00844868022169
UDI-Public(01)00844868022169(17)250907(10)2020071278
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/07/2025
Device Catalogue NumberXIITP5411
Device Lot Number2020071278
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight128 LB